# SDR ASAA2012102393179

- Difficulty date: October 23, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 64,154 hours, 36,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C335821
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT MAIN CABIN UNDER FLOOR STRUCTURES, FLOOR WEB UPPER SURFACE HAS CORROSION IN FWD EDGE AREA , BS  986, LBL45- LBL33.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS REMOVED, FABRICATED, AND REPLACED WEB IAW DWG 65C33582 AND SRM 53-60-51, FIG 101, DETAIL 7.
